# SDR ASAA201904295159

- Difficulty date: April 25, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 43,010 hours, 12,937 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 1077128
- Condition: Failed
- Location: Right Ram Air
- Part time: 38,547 hours, 20,472 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT HAND PACK LIGHT ON RECALL. RESETS WHEN PUSHING MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED RH RAM AIR ACTUATOR REF B737-800 AMM 21-51-21. OPS CHECK GOOD AT THIS TIME, BITE CHECK SHOWED NO FAULTS.
